Differential and Integral Equations

A sharper decay estimate for the quasilinear wave equation with viscosity in two space dimensions

Mitsuhiro Nakao

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations Volume 13, Number 4-6 (2000), 441-452.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061234

Mathematical Reviews number (MathSciNet)
MR1750035

Zentralblatt MATH identifier
0972.35072

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Nakao, Mitsuhiro. A sharper decay estimate for the quasilinear wave equation with viscosity in two space dimensions. Differential Integral Equations 13 (2000), no. 4-6, 441--452. https://projecteuclid.org/euclid.die/1356061234.


Export citation